# SDR DL76L991300

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS TRIP CHECK, BOTH OVERWING SQUIBS FAILED TO TEST.  REPLACED BOTH OVERWING ESCAPE SLIDE BATTERY PACK.  PERFORMED GOOD TEST OF SQUIBS.
